Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes erection problem post a cut on penis?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 3027 Questions
Question
I am a 22 year old male and last night I was trimming my pubic hair with an electric trimmer without the safety guard and I nicked/gashed my penis on the underside of the shaft towards the base of the penis. I am concerned because I have done this before but not this large or deep of a cut. Last night and today I have had trouble getting/maintaining an erection. Is it possible I nicked a blood vessel or something and caused erection problems?
Posted Wed, 20 Aug 2014 in Lump
 
 
Answered by Dr. Anshul Varshney 1 hour later
Brief Answer:
Don't worrya

Detailed Answer:
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney. See such type of accidental cuts are common but don't worry they are not going to cause loss of libido or erection problem.
I would advise you to apply an ointment containing Muproicin (T-bact ) to prevent any infection over the area.
Just make sure you clean and dry the wound properly.
It would heal in 5-7 days.
If you have any further query please ask me.
Stay healthy
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor